Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 29, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 20, 2014, 11:11 PM CST for Forrest County, Lamar County, Mississippi. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 20, 2014, 11:11 PM CST (05:11 UTC)
- Expired
- Feb 21, 2014, 12:15 AM CST
- In force
- 64 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Forrest County, MS, Lamar County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 11:32 PM CST | TSTM WND GST 61 | 5 Se Hattiesburg, MS | RECORDED AT KHBG |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 20, 6:05 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 5.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1934 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 9.0
The text
As transmitted, in the capitals the NWS used until 2016.
095
WUUS54 KJAN 210511
SVRJAN
MSC035-073-210615-
/O.NEW.KJAN.SV.W.0029.140221T0511Z-140221T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1111 PM CST THU FEB 20 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 1215 AM CST
* AT 1111 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES NORTHEAST OF PINEBUR TO PICKWICK...AND
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BAXTERVILLE AROUND 1125 PM CST.
PURVIS AROUND 1130 PM CST.
LUMBERTON AROUND 1135 PM CST.
MCLAURIN AROUND 1140 PM CST.
ROCK HILL AROUND 1145 PM CST.
BROOKLYN AND MAXIE AROUND 1155 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
MISSISSIPPI.
LAT...LON 3100 8935 3100 8941 3097 8943 3097 8947
3099 8948 3101 8951 3100 8955 3100 8966
3129 8965 3136 8914 3092 8915 3092 8935
TIME...MOT...LOC 0511Z 275DEG 41KT 3122 8959 3108 8979
$$
CME3 follow-up statements
296
WWUS54 KJAN 210529
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1129 PM CST THU FEB 20 2014
MSC035-073-210615-
/O.CON.KJAN.SV.W.0029.000000T0000Z-140221T0615Z/
LAMAR MS-FORREST MS-
1129 PM CST THU FEB 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FORREST AND
SOUTHERN LAMAR COUNTIES UNTIL 1215 AM CST...
AT 1124 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM HATTIESBURG TO PURVIS...AND MOVING EAST AT 50
MPH.
HAZARD...60 MPH WIND GUSTS.
SEVERE THUNDERSTORMS WILL BE NEAR...
MCLAURIN AROUND 1135 PM CST.
MAXIE AND BROOKLYN AROUND 1140 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
MISSISSIPPI.
LAT...LON 3100 8935 3100 8942 3097 8943 3098 8947
3101 8951 3100 8966 3109 8965 3120 8944
3133 8936 3136 8914 3092 8915 3092 8935
TIME...MOT...LOC 0529Z 276DEG 45KT 3128 8926 3111 8935
$$
CME570
WWUS54 KJAN 210543
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1143 PM CST THU FEB 20 2014
MSC035-073-210615-
/O.CON.KJAN.SV.W.0029.000000T0000Z-140221T0615Z/
LAMAR MS-FORREST MS-
1143 PM CST THU FEB 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FORREST AND
SOUTHERN LAMAR COUNTIES UNTIL 1215 AM CST...
AT 1138 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM BELLEVILLE TO ROCK HILL...AND MOVING EAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS.
SEVERE THUNDERSTORMS WILL BE NEAR...
MAXIE AROUND 1150 PM CST.
BROOKLYN AROUND 1155 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
MISSISSIPPI.
LAT...LON 3100 8935 3100 8942 3097 8943 3098 8947
3101 8951 3100 8966 3108 8958 3119 8935
3135 8922 3136 8914 3092 8915 3092 8935
TIME...MOT...LOC 0543Z 266DEG 35KT 3125 8910 3107 8931
$$
CME298
WWUS54 KJAN 210557
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1157 PM CST THU FEB 20 2014
MSC035-073-210615-
/O.CON.KJAN.SV.W.0029.000000T0000Z-140221T0615Z/
LAMAR MS-FORREST MS-
1157 PM CST THU FEB 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
FORREST AND SOUTHEASTERN LAMAR COUNTIES UNTIL 1215 AM CST...
AT 1152 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES SOUTHEAST OF MCLAURIN TO 5 MILES EAST OF
LUMBERTON...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SEVERE THUNDERSTORMS WILL BE NEAR...
MAXIE AROUND 1210 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
MISSISSIPPI.
LAT...LON 3100 8935 3100 8942 3097 8943 3098 8947
3101 8951 3109 8946 3124 8914 3092 8915
3092 8935
TIME...MOT...LOC 0557Z 272DEG 24KT 3113 8910 3098 8933
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 10:35 PM CST, 36 minutes earlier.
Area forecast discussion, Feb 20, 10:35 PM CST, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1035 PM CST THU FEB 20 2014 .DISCUSSION...SEVERE STORMS CONTINUE TO DEVELOP IN THE MOST AND UNSTABLE AIR OVER SOUTHEAST/EAST MISSISSIPPI. DEWPOINTS WERE IN THE LOWER TO MID 60S AND IT REMAINS UNSTABLE...SO THE RISK FOR TORNADOES WILL CONTINUE. THE FRONT WAS STARTING TO CATCH UP TO SOME OF THE EARLIER CONVECTION...SO MORE SEVERE STORMS WERE DEVELOPING FOR CENTRAL MISSISSIPPI. A LARGE AREA OF RAIN HAS DEVELOPED OVER THE WATCH AREA AND THE FLASH FLOOD POTENTIAL HAS INCREASED. HEAVY DOWNPOURS WERE CAUSING FLOODING IN SEVERAL PLACES. THE COLD AIR WAS STILL OVER NORTHWEST ARKANSAS AND MAY NOT SPREAD ACROSS THE ENTIRE CWA TONIGHT. RAISED TEMPS ACROSS THE AREA A FEW DEGREES AND TWEAKED HOURLY VALUES TO ACCOUNT FOR THE WARMER TEMPERATURES. DRIER AIR WAS SLOWLY EASING THIS WAY...VALUES WERE DOWN TO THE UPPER 30S IN GREENVILLE. MORE UPDATES TO TEMPS/DEWPOINTS ARE LIKELY. WINDS CONTINUE TO GUST ACROSS THE REGION...BUT ARE NOT QUITE ADVISORY CRITERIA. ALTHOUGH GUSTS WILL OCCASIONALLY BE HIGHER...WILL MAINTAIN 10 TO 20 KTS THROUGH TONIGHT. && .AVIATION...THE RAIN HAS ENDED FOR GLH/GWO...SO VFR CONDITIONS SHOULD PREVAIL THROUGH THE FORECAST PERIOD. FOR HKS/JAN...THERE WILL BE SHOWERS AND THUNDERSTORMS THROUGH MIDNIGHT. GTR/MEI/HBG MAY HAVE RAIN THROUGH 8Z. THE WINDS HAVE DIMINISHED ACROSS THE AREA...BUT THERE MAY BE SOME GUSTS FOR THE SITES WHERE THUNDERSTORMS WERE STILL PASSING. AFTER 12Z VFR CONDITIONS WILL PREVAIL AT ALL SITES THROUGH 12Z SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 52 63 35 68 / 99 0 0 3 MERIDIAN 54 64 31 67 / 100 0 0 3 VICKSBURG 51 64 34 70 / 56 0 0 3 HATTIESBURG 54 67 35 70 / 100 0 0 1 NATCHEZ 51 61 37 69 / 98 0 0 3 GREENVILLE 46 63 38 67 / 15 0 0 2 GREENWOOD 47 64 35 69 / 27 0 0 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 7
Hazardous weather outlook, Feb 20, 9:59 PM CST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 959 PM CST THU FEB 20 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>036- 040>042-047-220400- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON- HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN- 959 PM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...THE REST OF TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. MSZ030>033-037>039-043>046-048>066-072>074-220400- CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS- LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 959 PM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI... AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...THE REST OF TONIGHT AND FRIDAY TORNADOES RISK...ELEVATED TIMING...REMAINDER OF TONIGHT SEVERE THUNDERSTORMS RISK...ELEVATED TIMING...REMAINDER OF TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST ACROSS THE AREA AHEAD OF A COLD FRONT THROUGH THE EVENING. WIND GUSTS TO 60 MPH...HAIL TO SIZE OF HALF DOLLARS...AND TORNADOES WILL BE POSSIBLE WITH THE MOST INTENSE STORMS. THE THREAT OF STORMS WILL END SHORTLY AFTER MIDNIGHT AS THE COLD FRONT MOVES EAST OF THE AREA (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THE REST OF TONIGHT. 21 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Feb 20, 10:33 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1033 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM FLASH FLOOD 4 SSE COLUMBIA 31.20N 89.79W
02/20/2014 MARION MS LAW ENFORCEMENT
FLOODING REPORTED ON J E BROWN DRIVE...ARTHUR B JOHNSON
LANE...AND HARRISON JEFFERSON DRIVE
&&
DLLocal storm report, Feb 20, 10:39 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1039 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG 4 ESE SANFORD 31.46N 89.36W
02/20/2014 JONES MS EMERGENCY MNGR
A MOBILE HOME WAS SHIFTED A FOOT...AND THE DECK AND
CANOPY WERE BLOWN AWAY ALONG EDDIE WALKER ROAD. POSSIBLE
TORNADO.
&&
DLLocal storm report, Feb 20, 10:42 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1042 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TSTM WND DMG 4 ESE SANFORD 31.47N 89.36W
02/20/2014 JONES MS EMERGENCY MNGR
MINOR DAMAGE OCCURRED TO A HOUSE...FOUR CHICKEN HOUSES
WERE DAMAGED...AND A SHOP WAS DAMAGED ALONG JENKINS ROAD.
POSSIBLE TORNADO.
&&
DLLocal storm report, Feb 20, 10:46 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1046 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM TSTM WND DMG 3 WNW ELLISVILLE 31.61N 89.26W
02/20/2014 JONES MS EMERGENCY MNGR
TREES DOWNED ALONG SAND HILL TOWNSHIP ROAD
&&
DLLocal storm report, Feb 20, 10:56 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1056 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM TSTM WND DMG STEENS 33.56N 88.32W
02/20/2014 LOWNDES MS PUBLIC
TREES AND POWERLINES DOWN IN THE STEENS AREA ON HIGHWAY
12. REPORT VIA SOCIAL MEDIA.
1055 PM FLASH FLOOD HATTIESBURG 31.31N 89.31W
02/20/2014 FORREST MS BROADCAST MEDIA
NUMEROUS REPORTS OF FLOODING IN HATTIESBURG INCLUDING ON
HARDY STREET AT USM.
&&
BYRDLocal storm report, Feb 20, 11:10 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1110 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 3 S GOODWATER 31.87N 88.85W
02/20/2014 E0.75 INCH CLARKE MS EMERGENCY MNGR
REPORTED IN THE BEAVERDAM COMMUNITY. POWER OUTAGES ALSO
REPORTED IN THE AREA
1040 PM FLASH FLOOD 2 W SANFORD 31.49N 89.47W
02/20/2014 COVINGTON MS EMERGENCY MNGR
FLOODING WAS REPORTED ON BOYKIN LANE AND CHARLES WILLIAMS
DRIVE
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 6:05 PM CST | Severe Thunderstorm Warning | JAN | Lincoln | 55 min |
| Feb 20, 6:15 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 45 min |
| Feb 20, 6:20 PM CST | Severe Thunderstorm Warning | JAN | Clarke | 40 min |
| Feb 20, 6:31 PM CST | Special Weather Statement | JAN | Holmes, Humphreys, Yazoo | 29 min |
| Feb 20, 6:43 PM CST | Special Weather Statement | JAN | Simpson | 42 min |
| Feb 20, 6:45 PM CST | Special Weather Statement | JAN | Montgomery, Webster | 30 min |
| Feb 20, 7:10 PM CST | Special Weather Statement | JAN | Holmes, Yazoo | 30 min |
| Feb 20, 7:12 PM CST | Tornado Warning | JAN | Marion | 63 min |
| Feb 20, 7:34 PM CST | Special Weather Statement | JAN | Attala, Warren, Yazoo | 31 min |
| Feb 20, 7:46 PM CST | Special Weather Statement | JAN | Scott | 44 min |
| Feb 20, 7:46 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 44 min |
| Feb 20, 7:54 PM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw | 51 min |
| Feb 20, 7:58 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 62 min |
| Feb 20, 8:08 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 52 min |
| Feb 20, 8:27 PM CST | Flash Flood Warning | JAN | Marion | 3 hr |
| Feb 20, 8:28 PM CST | Severe Thunderstorm Warning | JAN | Marion | 32 min |
| Feb 20, 8:32 PM CST | Tornado Warning | JAN | Covington, Jones | 58 min |
| Feb 20, 8:39 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 51 min |
| Feb 20, 8:45 PM CST | Severe Thunderstorm Warning | JAN | Lamar | 45 min |
| Feb 20, 8:52 PM CST | Tornado Warning | JAN | Lowndes | 23 min |
| Feb 20, 9:12 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar | 63 min |
| Feb 20, 9:22 PM CST | Flash Flood Warning | JAN | Lowndes, Oktibbeha | 98 min |
| Feb 20, 9:26 PM CST | Tornado Warning | JAN | Jones | 49 min |
| Feb 20, 9:34 PM CST | Flash Flood Warning | JAN | Lawrence, Lincoln | 116 min |
| Feb 20, 9:39 PM CST | Flash Flood Warning | JAN | Covington, Forrest, Jones, Lamar | 3 hr |
| Feb 20, 10:03 PM CST | Special Weather Statement | JAN | Rankin | 32 min |
| Feb 20, 10:07 PM CST | Flash Flood Warning | JAN | Jefferson Davis | 3 hr |
| Feb 20, 10:10 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Marion | 50 min |
| Feb 20, 10:18 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar | 57 min |
| Feb 20, 10:29 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 46 min |
| Feb 20, 10:31 PM CST | Tornado Warning | JAN | Clarke, Jasper | 29 min |
| Feb 20, 10:53 PM CST | Severe Thunderstorm Warning | JAN | Marion | 37 min |
| Feb 20, 11:08 PM CST | Flash Flood Warning | JAN | Marion | 3 hr |
| Feb 20, 11:16 PM CST | Special Weather Statement | JAN | Kemper, Noxubee | 29 min |
| Feb 20, 11:38 PM CST | Areal Flood Warning | JAN | Lawrence, Lincoln | 3 hr |
| Feb 20, 11:39 PM CST | Special Weather Statement | JAN | Lauderdale | 31 min |
| Feb 20, 11:51 PM CST | Flash Flood Warning | JAN | Forrest, Lamar | 114 min |
| Feb 21, 12:31 AM CST | Areal Flood Warning | JAN | Covington, Forrest, Jones, Lamar | 3 hr |
| Feb 21, 1:12 AM CST | Areal Flood Warning | JAN | Jefferson Davis | 3 hr |
| Feb 21, 2:18 AM CST | Areal Flood Warning | JAN | Marion | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.